Computing maximin efficient experimental designs using the methods of semidefinite programming
Lenka Filová (),
Maria Trnovska and
Radoslav Harman
Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 5, 709-719
Keywords: Optimal design; E k -optimality; Maximin efficiency; Semidefinite programming; Quadratic regression; Polynomial regression (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-011-0348-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:5:p:709-719
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-011-0348-6
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().